Stochastic inequality probabilities for adaptively randomized clinical trials

Cook, John D. and Nadarajah, Saralees (2006) Stochastic inequality probabilities for adaptively randomized clinical trials. Biometrical Journal, 48 (3). pp. 356-365. ISSN 0323-3847

[img] PDF
Stochastic_Inequality.pdf
Restricted to Registered users only

Download (111kB)
Official URL: http://www3.interscience.wiley.com/cgi-bin/jissue/...

Abstract

We examine stochastic inequality probabilities of the form P (X > Y ) and P (X > max (Y, Z )) where X, Y, and Z are random variables with beta, gamma, or inverse gamma distributions. We discuss the applications of such inequality probabilities to adaptively randomized clinical trials as well as methods for calculating their values.

Item Type: Article
Additional Information: (© 2006 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)
Uncontrolled Keywords: Adaptive randomization • Stochastic inequalities • Clinical trials • Hypergeometric functions
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Ms Lucy van Russelt
Date Deposited: 29 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/748

Actions (login required)

View Item View Item